Foncteurs polynomiaux et foncteurs de Mackey non linéaires
[Polynomial functors and nonlinear Mackey functors]
Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 2, pp. 237-257.

Polynomial functors from free abelian groups to abelian groups are described explicitely in the form of diagrams of abelian groups, that are maps between the cross-effects of the polynomial functor which satisfy a list of relations. The key is to use an appropriate notion of Mackey functor from the category of finite sets and surjections.

On décrit les foncteurs polynomiaux, des groupes abéliens libres vers les groupes abéliens, comme des diagrammes de groupes abéliens dont on explicite les relations.

DOI: 10.24033/bsmf.2396
Classification: 18D,  20C12,  20C30,  20G05,  55U,  55P15
@article{BSMF_2001__129_2_237_0,
     author = {Baues, Hans-Joachim and Dreckmann, Winfried and Franjou, Vincent and Pirashvili, Teimuraz},
     title = {Foncteurs polynomiaux et foncteurs de {Mackey} non lin\'eaires},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {237--257},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {129},
     number = {2},
     year = {2001},
     doi = {10.24033/bsmf.2396},
     zbl = {0995.18004},
     mrnumber = {1871297},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2396/}
}
TY  - JOUR
AU  - Baues, Hans-Joachim
AU  - Dreckmann, Winfried
AU  - Franjou, Vincent
AU  - Pirashvili, Teimuraz
TI  - Foncteurs polynomiaux et foncteurs de Mackey non linéaires
JO  - Bulletin de la Société Mathématique de France
PY  - 2001
DA  - 2001///
SP  - 237
EP  - 257
VL  - 129
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2396/
UR  - https://zbmath.org/?q=an%3A0995.18004
UR  - https://www.ams.org/mathscinet-getitem?mr=1871297
UR  - https://doi.org/10.24033/bsmf.2396
DO  - 10.24033/bsmf.2396
LA  - fr
ID  - BSMF_2001__129_2_237_0
ER  - 
%0 Journal Article
%A Baues, Hans-Joachim
%A Dreckmann, Winfried
%A Franjou, Vincent
%A Pirashvili, Teimuraz
%T Foncteurs polynomiaux et foncteurs de Mackey non linéaires
%J Bulletin de la Société Mathématique de France
%D 2001
%P 237-257
%V 129
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2396
%R 10.24033/bsmf.2396
%G fr
%F BSMF_2001__129_2_237_0
Baues, Hans-Joachim; Dreckmann, Winfried; Franjou, Vincent; Pirashvili, Teimuraz. Foncteurs polynomiaux et foncteurs de Mackey non linéaires. Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 2, pp. 237-257. doi : 10.24033/bsmf.2396. http://archive.numdam.org/articles/10.24033/bsmf.2396/

[1] H. Bass - Algebraic K-theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968. | MR | Zbl

[2] H. J. Baues - « Quadratic functors and metastable homotopy », J. Pure Appl. Algebra 91 (1994), no. 1-3, p. 49-107. | MR | Zbl

[3] J. Bénabou - « Introduction to bicategories », Reports of the Midwest Category Seminar, Springer, Berlin, 1967, p. 1-77. | MR

[4] W. Dreckmann - « A sketch for polynomial functors », Actes des journées mathématiques Catégories, algèbres, esquisses et néoesquisses, Caen, 1994, p. 91-95.

[5] A. W. M. Dress - « Contributions to the theory of induced representations » | MR | Zbl

[6] S. Eilenberg & S. Mac Lane - « On the groups H(Π,n). II. Methods of computation », Ann. of Math. (2) 60 (1954), p. 49-139. | MR | Zbl

[7] M. Jibladze & T. Pirashvili - « Cohomology of algebraic theories », J. Algebra 137 (1991), no. 2, p. 253-296. | MR | Zbl

[8] S. Joukhovitski - « K-theory of the Weil transfer functor », K-Theory 20 (2000), no. 1, p. 1-21, Special issues dedicated to Daniel Quillen on the occasion of his sixtieth birthday, Part I. | MR | Zbl

[9] H. Linder - « A remark on mackey-functors », Manuscripta Math., vol. 3, p. 273-278, Manuscripta Math., 1976. | MR | Zbl

[10] H. Müller - « Manuscripta algebraische abbildungen », Thèse, Universität Bielefeld, 1971, Dissertation.

[11] T. Pirashvili - « Dold-Kan type theorem for Γ-groups », Math. Ann. 318 (2000), no. 2, p. 277-298. | MR | Zbl

[12] J. Thévenaz & P. Webb - « The structure of Mackey functors », Trans. Amer. Math. Soc. 347 (1995), no. 6, p. 1865-1961. | MR | Zbl

Cited by Sources: